# SDR CA110105009

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 65,354 hours
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, ELECTRICAL ARCING OBSERVED FROM FIRST OFFICER NR 1 WINDSHIELD. POPPING SOUND HEARD WHEN WINDSHIELD HEAT SELECTED OFF.  OUTER WINDOW WAS COMPLETELY SHATTERED.  FLIGHT CONTINUED TO DESTINATION.  FIRST OFFICER NR 1 WINDOW ASSY REPLACED PER AMM 56-11-01 T/R NR 56-007.  WINDOW HEAT CONTROLLER REPLACED PER AMM 30-41-01 PB 401 BY AC90702 RT NR 1 WINDOW PN: 141T4801-50 SN: 95170H9698 WINDOW HEAT CONTROLLER PN: 624066-4 SN: 023C-316
